Optical solitons in fiber Bragg gratings with quadratic-cubic law of nonlinear refractive index and cubic-quartic dispersive reflectivity

Elsayed M.E. Zayed, Mohamed E.M. Alngar, Anjan Biswas, Mehmet Ekici*, Salam Khan, Abdullah K. Alzahrani, Milivoj R. Belic

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

This paper recovers cubic-quartic perturbed solitons in fiber Bragg gratings with quadratic-cubic law nonlinear refractive index. The unified Riccati equation expansion method and the modified Kudryashov’s approach make this retrieval of soliton solutions possible. The parameter constraints, for the existence of such solitons, are also presented.

Original languageEnglish
Pages (from-to)165-177
Number of pages13
JournalProceedings of the Estonian Academy of Sciences
Volume71
Issue number2
DOIs
Publication statusPublished - 2022
Externally publishedYes

Keywords

  • Bragg gratings
  • cubic-quartic
  • solitons

Fingerprint

Dive into the research topics of 'Optical solitons in fiber Bragg gratings with quadratic-cubic law of nonlinear refractive index and cubic-quartic dispersive reflectivity'. Together they form a unique fingerprint.

Cite this